Question:huhuuuu I got written in the 5.ssw of my gyn famenita 200mg. So far, I have diligently introduced them in the evening but so slowly the pack is running out. I'm in the 10.ssw tomorrow and still have capsules for about 1 week. Should that be enough or would it be better to buy a package?
- reply - 1: I was advised to take the progesterone up to 12 + 0. From the 13th week of pregnancy, the placenta takes over the formation of progesterone.
- reply - 2: I am now 10 + 0 and have a recipe issued on Monday. I should take it for at least two weeks. As far as I know, it can only help and not hurt, so I would rather take it too long, than too short.
- reply - 3: ᗰEI ᑎ ᖴᖇᗩᑌ E ᑎᗩᖇᘔ T ᔕᗩGTE ᗪᗩᔕ I ᑕᕼ ᗪᗩᔕ ᑌ TEᖇOGEᔕT ᗷIᔕ ᘔᑌᖇ 20 ᔕᔕᗯ ᑎ EᕼᗰE ᑎ ᔕO ᒪᒪ. ᔕI ᑕᕼ Eᖇ IᔕT ᔕI ᑕᕼ Eᖇ
- reply - 4: Depends on what your prognosis is. Do you have a diagnosed luteal weakness or should you only support it? Everything you artificially deliver also has some side effects.
- reply - 5: I should take Famenita until the 12th week of pregnancy. I have a yellow body weakness. Lg.
- reply - 6: I take it since the beginning of pregnancy and I am now 11 weeks to take it only until next week completely honest I feel somehow safer if I take the last time it was already late ..
with me the baby somehow sits pretty on the bladder I always feel like I have to pee though there's nothing haha I hope she prescribed it to me even longer my mom has been through the whole pregnancy because my brother was so deep .. you have experience ?
- reply - 7: I do not quite understand that, what does the child's situation have to do with progesterone?
I should also take it until the 12th week and then let it slowly creep out. But also have no proven luteal weakness.
- reply - 8: Just call your FA and ask! Surely you can say that to a medical assistant and it's better than trying to fool around here ...
- reply - 9: Progesterone is supposed to support the preservation of pregnancy.
- reply - 10: I have the feeling I'm not really good at it ... 1.5 hours after taking it starts with nausea, stomach ache and especially circulation problems and fatigue extremely ... or is it normal?